Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minibex_2007

Spiro Question

Recommended Posts

Hi

I have just started taking 100mg of Spiro and been on it for 2 days. It seems to have made my skin oilier!! I am getting very down about this as I thought it was supposed to reduce oil.

Can anyone tell me if this is normal?? and if so when will it start to dry out my skin?

I hope someone can help me as I am getting very fed up of oily skin.

xx

Share this post


Link to post
Share on other sites

It takes time to work. Give it at least 2 months to kick in. Although I have heard people on these boards say it takes longer, my derm had me come back at 8 weeks to see if I was clear from it or not.

Share this post


Link to post
Share on other sites

The intent of Spiro is not necessarily to reduce oil but to block the androgen hormones. I started about a year ago, right at the time of year where my skin turns dry so it seemed dry at the time. It may just be your skin going through an oilier phasse. I would wait it out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×